Solving Connected Dominating Set Faster than 2<sup> <i>n</i> </sup>. Fomin, F. V., Grandoni, F., & Kratsch, D. Algorithmica, 52(2):153-166, 2008.
Solving Connected Dominating Set Faster than 2<sup> <i>n</i> </sup> [link]Paper  bibtex   
@article{ dblp3290931,
  title = {Solving Connected Dominating Set Faster than 2<sup> <i>n</i> </sup>},
  author = {Fedor V. Fomin and Fabrizio Grandoni and Dieter Kratsch},
  author_short = {Fomin, F. V. and Grandoni, F. and Kratsch, D.},
  bibtype = {article},
  type = {article},
  year = {2008},
  key = {dblp3290931},
  id = {dblp3290931},
  biburl = {http://www.dblp.org/rec/bibtex/journals/algorithmica/FominGK08},
  url = {http://dx.doi.org/10.1007/s00453-007-9145-z},
  journal = {Algorithmica},
  pages = {153-166},
  number = {2},
  volume = {52},
  text = {Algorithmica 52(2):153-166 (2008)}
}
Downloads: 0